# SDR AALA202312205356

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 43,630 hours, 17,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS INDICATES CHECK DOOR PRESSURE, ON L4. MAINTENANCE SERVICED THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-00.
